Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 838639, 9 pages
Research Article

3-Adic System and Chaos

1School of Science, Dalian Nationalities University, Liaoning, Dalian 116600, China
2School of Information and Computing Science, Beifang University of Nationality, Ningxia, Yinchuan 750021, China
3Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
4Institute of Applied Physics and Computational Mathematics, Beijing 100094, China

Received 1 August 2011; Accepted 3 October 2011

Academic Editor: James Buchanan

Copyright © 2011 Lidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let (Z(3),τ) be a 3-adic system. we prove in (Z(3),τ) the existence of uncountable distributional chaotic set of A(τ), which is an almost periodic points set, and further come to a conclusion that τ is chaotic in the sense of Devaney and Wiggins.